# SDR YENA2023005020483

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 40,972 hours, 26,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ELPU #1 & #3 INOPERATIVE; REF TO TOMX WO 2195 NR 00385, REMOVED ELPU #1 PN 3400-22-10 SN 001913 AND ELPU #3 PN 3400-22-10 SN 001895 AND REPLACED WITH ELPU #1 PN 3400-22-10 SN 015432 AND ELPU #3 PN 3400-22-10 SN 001910 PER EMB190 AMM 33-50-01-000-801-A WITH SATISFACTORY TEST.
